Open Access
2006 Expansions of o-Minimal Structures by Iteration Sequences
Chris Miller, James Tyne
Notre Dame J. Formal Logic 47(1): 93-99 (2006). DOI: 10.1305/ndjfl/1143468314


Let P be the ω-orbit of a point under a unary function definable in an o-minimal expansion ℜ of a densely ordered group. If P is monotonically cofinal in the group, and the compositional iterates of the function are cofinal at +\infty in the unary functions definable in ℜ, then the expansion (ℜ, P) has a number of good properties, in particular, every unary set definable in any elementarily equivalent structure is a disjoint union of open intervals and finitely many discrete sets.


Download Citation

Chris Miller. James Tyne. "Expansions of o-Minimal Structures by Iteration Sequences." Notre Dame J. Formal Logic 47 (1) 93 - 99, 2006.


Published: 2006
First available in Project Euclid: 27 March 2006

zbMATH: 1107.03040
MathSciNet: MR2211185
Digital Object Identifier: 10.1305/ndjfl/1143468314

Primary: 03C64
Secondary: 06F15

Keywords: densely ordered group , d-minimal , o-minimal

Rights: Copyright © 2006 University of Notre Dame

Vol.47 • No. 1 • 2006
Back to Top